# SDR DXTA2015031005991

- Difficulty date: March 9, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N718QS
- Make and model: Gulstm 200
- Aircraft serial: 136
- Aircraft time: 6,822 hours, 4,249 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Part number: 1258A000002
- Part serial: 00506
- Condition: Malfunctioned
- Location: Slat Sys
- Part time: 5,814 hours, 3,606 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FLAP MX, WHITE EICAS MESSAGE ILLUMINATED WHEN FLAP HANDLE MOVED.  SLAT JAMBED BITE LIGHT MESSAGE ON LAV PANEL.  TROUBLESHOT SLAT SYS & FOUND LT TORQUE LIMITER BRAKE FAILED.  REPLACED TORQUE LIMITER PN 1258AOOOO-02 SN 0056, WITH REPAIRED TORQUE LIMITER PN 1258AOOOO-02 SN 00415.  CHECKED & VERIFIED RIGGING & OPERATION OF THE SLAT SYS LAW MM CHAPTERS 27-80-00 & 27-80-05.  SYS FUNCTIONED NORMAL, NO DEFECTS NOTED.
